# SDR CALA9700666

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1811
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIP NR 017105 WAS COMPLIED WITH BY INSTALLING A PERMANENT REPAIR AT LONGERON 46L, STA 1811.  THE OLD REPAIR WAS REMOVED.  A PERMANENT REPAIR WAS FABRICATED AND INSTALLED IAW ECRA 5310-03467.
